Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Beta blockers causing low mood?

(3 Posts)
Sunflower6 Sun 10-Apr-16 11:30:51

I have been put on beta blockers for a heart problem. I suffer from depression anyway but have felt very low and tearful since I've been on the beta blockers, I have spoken to gp about it but they werent very helpful .

Has anyone else felt low on beta blockers I can't keep feeling like this. It's my birthday today and I feel so low and tearful. It is a painful time for me at moment it's my wedding anniversary and anniversary of husband leaving but I don't usually feel this bad.

Becca19962014 Sun 10-Apr-16 14:42:46

I had this (it caused very low blood pressure as well) but it turned out I wasn't prescribed them properly (I shouldn't have been prescribed them at all as I'd been misdiagnosed), the GP wouldn't do anything the cardiologist was the one to take me off them.

Have you tried speaking to a pharmacist? Perhaps your consultant can help? There may be something else you could take.

Becca19962014 Sun 10-Apr-16 14:44:03

I hope you get through today ok, it sounds like it's unusually hard day for you this year, try not to be too hard on yourself.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now